# SDR GTIA9900939

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - LEFT WING HAS DAMAGED AREAS.  NR 4 L/E SLAT.  REMOVED AND REPLACED NR 4 L/E SLAT IAW DC-9 MM 27-80-1.  (M)
